I just took my first dose of Effexor XR about 7 hrs. ago, 37.5 mg. I am SOOO dizzy. It is miserable. I had been on Pristiq initially and it did not do this, however, it raised my BP and heart rate too much so I had to go off of it. Does this dizziness get better?
dizzy' Yes It does lots of these medications when you first start and even more so on the first few doses this can happen and much more even your symptoms can feel worse for the first few weeks your on this medication then once you get through that is the worst part and you gradually start to feel better right up until you get to the full benefits of this medication which is 6 to 8 weeks when you should start to feel better but many symptoms get better much sooner than that.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Jan 2010 • 7 answers
I just started Lisinopril 10mg today is red face and fast heart rate normal? I'm Also on Effexor XR?
Posted 30 Jan 2015 • 2 answers
I take sotalol for irregular heartbeat.when the heart rate returns to normal after approx 24-30 hrs?
Posted 10 Aug 2016 • 0 answers
Posted 16 Mar 2017 • 0 answers
Posted 27 Dec 2017 • 2 answers